# SDR SWAA073199

- Difficulty date: June 27, 2007
- Submitted: June 28, 2007
- Operation: Air carrier
- Aircraft: N392SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27379
- Aircraft time: 43,523 hours, 36,992 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Sensor
- Part number: 18991
- Condition: Faulty
- Location: Lt Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DECLARED EMERGENCY,  LT MAIN LANDING GEAR LIGHT FLUCTUATED BETWEEN GREEN AND RED WITH NORMAL EXTENSION.  R&R LT MAIN LANDING GEAR DOWN LOCK SENSOR PER MM.
